Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Phoenix, AZ

August 26, 2013Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 26, 2013, 6:36 PM MST for Maricopa County, Arizona. It was in force for 114 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2013, 6:36 PM MST (01:36 UTC)
Expired
Aug 26, 2013, 8:30 PM MST
In force
114 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 91 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 6:45 PM MSTFLASH FLOODGila Bend, AZHIGHWAY 238 EAST OF GILA BEND CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2013-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2013-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
2211 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WGUS55 KPSR 270136
FFWPSR
AZC013-270330-
/O.NEW.KPSR.FF.W.0022.130827T0136Z-130827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
636 PM MST MON AUG 26 2013

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES GILA BEND...

* UNTIL 830 PM MST

* AT 631 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTON   
CENTER...BOSQUE...GILA BEND...AND THE SONORAN NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3318 11270 3318 11238 3275 11246 3280 11272

$$

MCLANE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 6:20 PM MST, 16 minutes earlier.

Area forecast discussion, Aug 26, 6:20 PM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
620 PM MST MON AUG 26 2013

.UPDATE...TO AVIATION DISCUSSION...

&&

.SYNOPSIS...
UNSETTLED WEATHER WILL PERSIST INTO THIS EVENING AS DEEP MOISTURE
FROM FORMER TROPICAL STORM IVO CONTINUES TO STREAM INTO THE REGION.
LOCALLY HEAVY RAIN AND ISOLATED FLOODING ARE STILL ANTICIPATED...
PRIMARILY ACROSS SOUTHEAST CALIFORNIA AND FAR SOUTHWEST ARIZONA.
PRECIPITATION CHANCES DECREASE TUESDAY AND WEDNESDAY...HOWEVER
ANOTHER DISTURBANCE WILL SUPPORT MORE EXTENSIVE THUNDERSTORM
ACTIVITY LATER IN THE WEEK. WITH THE EXCEPTION OF SOME WARMING THE
NEXT COUPLE DAYS...TEMPERATURES WILL GENERALLY REMAIN BELOW THE
SEASONAL NORMAL.

&&

.DISCUSSION...
EARLY THIS AFTERNOON...WHAT IS LEFT OF THE CIRCULATION CENTER OF IVO
CONTINUES TO SPIN AND WEAKEN OFF THE CENTRAL BAJA COAST...WHILE THE
PLUME OF DEEP TROPICAL MOISTURE EMANATING FROM IVOS REMNANTS PUSHES
FURTHER TO THE NORTH AND WEST AND OUT OF OUR WESTERN DESERTS. IR
IMAGERY SHOWS THE EDGE OF THE THICK MOIST PLUME NOW AT THE WESTERN
IMPERIAL COUNTY BORDER WITH CONSIDERABLE CLEARING TAKING PLACE
ACROSS THE CA DESERTS. SHOWERS ARE ALMOST OVER AND HAVE MOVED NORTH.
VAPOR IMAGERY SHOWS A VORT MAX THAT EMANATED FROM IVOS REMAINS NOW
MOVING NORTH OF RIVERSIDE COUNTY PUTTING THE CA ZONES IN AN NVA
REGION OF SUBSIDENCE.

MEANWHILE...CAPE CONTINUES TO INCREASE ACROSS SERN AZ...LATEST SPC
MESOANALYSIS GRAPHIC SHOWS MLCAPE IN EXCESS OF 2000 J/KG TO THE
SOUTHEAST OF THE GREATER PHOENIX AREA. DECENT AMOUNT OF
CLEARING/SUNSHINE ACROSS SERN AZ HAS HELPED THE ATMOSPHERE
DESTABILIZE. MOISTURE REMAINS HIGH OVER ALL OF THE LOWER DESERTS
WITH SURFACE DEWPOINTS IN THE MID 60S TO LOW 70S...AND PWAT IS WELL
IN EXCESS OF 1.5 INCHES. MODERATE SELY STEERING FLOW SHOULD ALLOW
STORMS OVER THE HIGHER TERRAIN OF SERN AZ TO PROPAGATE TO THE
NORTHWEST AND MOVE INTO THE SOUTH CENTRAL DESERTS LATER THIS
AFTERNOON AND EVENING...AND MOISTURE IS HIGH ENOUGH TO ALLOW THE
STORMS TO SURVIVE WHEN THEY REACH THE DESERTS. WE WILL KEEP CHANCE
POPS IN THE FORECAST TONIGHT ACROSS PRETTY MUCH THE ENTIRE CWA.

FLASH FLOOD WATCH WILL CONTINUE THRU 8 PM TONIGHT...ALTHOUGH
CONFIDENCE REMAINS LOW THAT WE WILL SEE ANY SIGNIFICANT THUNDERSTORM
ACTIVITY DUE TO THE COOL AND RELATIVELY STABLE ENVIRONMENT OVER THE
WESTERN CWA. STILL...WITH CLEARING TAKING PLACE AND PWAT OVER 2
INCHES...SHOULD STORMS ACTUALLY FIRE UP THEY COULD EASILY PUT OUT
HEAVY RAIN. GIVEN THE WET GROUND FROM STORMS OVER THE PAST COUPLE OF
DAYS...FLASH FLOODING WOULD BE VERY POSSIBLE.

MODELS CONTINUE TO CALL FOR A BIT OF A DOWN DAY ON TUESDAY AS
MOISTURE CONTINUES TO THIN...ESPECIALLY OVER SOUTH CENTRAL AZ WHERE
DRIER AIR WITH 850BM DEWPOINTS BELOW 10C WILL MOVE INTO THE AREA BY
TUE AFTERNOON. DYNAMICS ARE WEAK...ARIZONA WILL BE UNDER BROAD
ANTICYCLONIC FLOW ALOFT WITH ONLY VERY WEAK IMPULSES ROTATING AROUND
THE HIGH AND ACROSS THE AREA. EVEN THOUGH MOISTURE HAS LOWERED...
PWAT WILL STILL BE WELL OVER ONE INCH ACROSS MUCH OF THE CENTRAL AND
THE WESTERN CWA. STEERING FLOW IS WEAKER BUT STILL FROM THE
SOUTHEAST. POPS WILL BE MOSTLY IN THE SLIGHT CHANCE CATEGORY TUE/TUE
EVENING AND WE DID RAISE THEM ABOUT 5 PERCENT...RAISING THE GREATER
PHOENIX AREA INTO THE SLIGHT CHANCE CATEGORY FROM SINGLE DIGIT
NUMBERS. IT WILL STILL BE WET AND UNSTABLE ENOUGH...WITH SUITABLE
STEERING FLOW ALOFT...TO SEE A STORM OR TWO MAKE IT INTO THE CENTRAL
DESERTS BY EVENING. EXPECT A WARMING TREND WITH HIGH TEMPS CLIMBING
ABOVE SEASONAL NORMALS GIVEN THE DRYING OCCURRING IN THE AIRMASS.

WEDNESDAY WILL SEE THUNDERSTORM CHANCES UPRAMPING SOMEWHAT AS
MOISTURE INCREASES...ESPECIALLY OVER SERN AZ AHEAD OF AN APPROACHING
EASTERLY WAVE/TROPICAL DISTURBANCE. POPS WILL RISE INTO THE CHANCE
CATEGORY OVER MOST AREAS EAST OF THE LOWER CO RIVER VALLEY BY
AFTERNOON.

OPERATIONAL MODELS HAVE SEEMED TO CLEARLY LATCH ONTO THE IDEA OF
BRINGING WHAT WILL BE THE REMNANTS OF TROPICAL STORM FERNAND WHICH
IS CURRENTLY IN THE WRN GULF OF MEXICO AROUND THE SOUTHWEST
PERIPHERY OF THE SUBTROPICAL HIGH...AND INTO THE SWRN CONUS AS A
FORMIDABLE EASTERLY WAVE THURSDAY AND FRIDAY. WITH THE SYSTEM
CLEARLY EVIDENT ON SATELLITE IMAGERY INVIGORATED BY ENHANCED
CONVECTION...FEEL MODEL FORECASTS ARE DEFINITELY HEADED IN THE
CORRECT DIRECTION. THERE REMAINS SOME UNCERTAINTY REGARDING TIMING
AND THE EXACT TRACK OF THE BEST FORCING...BUT HAVE STARTED A TREND
OF INCREASING POPS AS EARLY AS THURSDAY MORNING (WHILE ALSO MAKING A
FAIRLY DRASTIC CUT IN FORECAST TEMPERATURES). ONCE BETTER MODEL
CONFIDENCE CAN BE OBTAINED...THERE WILL LIKELY BE A PERIOD OF TIME
WHEN THESE POP FORECASTS WILL NEED TO BE INCREASED EVEN MORE.
RESIDUAL MOISTURE MAY LINGER INTO THE WEEKEND FOLLOWING THE PASSAGE
OF THE AFOREMENTIONED EASTERLY WAVE...WITH SOME LESSER CHANCE OF
ANOTHER WAVE APPROACHING QUICKLY ON ITS HEELS. UNCERTAINTY WITH SUCH
AN OUTCOME THAT FAR IN THE FUTURE DICTATES PRECIPITATION FORECASTS
NOT FAR FROM CLIMATOLOGY AT THIS POINT. OTHERWISE...TEMPERATURES
SHOULD REMAIN AT OR SLIGHTLY BELOW AVERAGE.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
STRONG STORM OUTFLOWS AND WIDELY SCATTERED STORM ACTIVITY WILL
CONTINUE TO PROGRESS THROUGH THE PHOENIX METRO THIS EVENING. LATEST
RADAR SCANS SHOW THE STRONGEST OUTFLOWS MOVING FROM SOUTH TO
NORTH...WITH ESTIMATED VELOCITIES APPROACHING 35KTS WITH ISOLATED
STRONGER EMBEDDED POCKETS. BLOWING DUST...WITH VSBYS DROPPING INTO
MVFR ARE EXPECTED INITIALLY WITH THE OUTFLOWS. ADDITIONAL STORM
DEVELOPMENT THROUGH THE EVENING WILL WARRANT CONTINUE VCTS MENTION
FOR THE TAF SITES...WITH STRONG GUSTY WINDS...HEAVY RAIN AND
LIGHTNING EXPECTED WHEN STORMS PASS BY OR OVER THE TERMINALS.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
MUCH QUIETER WEATHER THAN WHAT WE HAVE SEEN OVER THE LAST FEW DAYS
IS EXPECTED AT BOTH KBLH AND KIPL THROUGH THE TAF PERIOD...AS THE
WEATHER DISTURBANCE THAT BROUGHT ALL THE RAIN TO THE REGION MOVES
OFF TO THE NORTH...WITH ONLY SCT-BKN MID-LEVEL CIGS EXPECTED THROUGH
THE REST OF TODAY AND INTO TONIGHT. WINDS TO REMAIN ON THE LIGHT
SIDE...FAVORING A NORTHWESTERLY DIRECTION AT KIPL AND A NORTHERLY
ONE AT KBLH.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
ANOTHER ACTIVE MONSOON PERIOD IS EXPECTED FROM THURSDAY ONWARD INTO
THE WEEKEND AS DEEP SOUTHERLY FLOW IMPORTS COPIOUS MOISTURE INTO THE
REGION...WITH EMBEDDED WEATHER DISTURBANCES HELPING TO ENHANCE
CONVECTIVE ACTIVITY...WITH A GOOD CHANCE OF WIDESPREAD WETTING RAINS
ACROSS THE ENTIRE DESERT SOUTHWEST. MINIMUM HUMIDITY VALUES ARE
EXPECTED TO ONLY FALL INTO THE 30 TO 40 PERCENT RANGE ACROSS THE
LOWER DESERTS...AND INTO THE 40 TO 55 PERCENT RANGE ACROSS THE
HIGHER ELEVATIONS EACH DAY...WITH EXCELLENT OVERNIGHT RECOVERIES.
THUNDERSTORM ACTIVITY WILL DECREASE SOMEWHAT ON MONDAY AS STRONG
RIDGING BEGINS TO BUILD IN FROM THE EAST. WINDS ARE EXPECTED TO
REMAIN ON THE LIGHT SIDE THROUGH THE PERIOD...EXCEPT NEAR
THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH THROUGH 8 PM TONIGHT AZZ020-021-025-026.

CA...FLASH FLOOD WATCH THROUGH 8 PM TONIGHT CAZ030>033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB/MO
AVIATION....NOLTE/PERCHA
FIRE WEATHER...PERCHA
Hazardous weather outlook, Aug 26, 4:52 AM MST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
452 AM MST MON AUG 26 2013

AZZ020-021-025-026-CAZ030>033-271200-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
452 AM MST MON AUG 26 2013 /452 AM PDT MON AUG 26 2013/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING. THE PRIMARY HAZARD IS VERY HEAVY RAIN LEADING TO LOCALIZED FLASH
FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MOISTURE WILL BE DECREASING SLIGHTLY TUESDAY AND WEDNESDAY...THOUGH A
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST.
BETTER CHANCES FOR MORE EXPANSIVE THUNDERSTORM ACTIVITY WILL OCCUR ON
THURSDAY AND FRIDAY. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS
IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING
TO FLOODING OF WASHES AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ022-023-027-028-271200-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
452 AM MST MON AUG 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE
PRIMARY HAZARDS ARE VERY HEAVY RAIN LEADING TO FLASH FLOODING...AND
DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MOISTURE WILL BE DECREASING SLIGHTLY TUESDAY AND WEDNESDAY...THOUGH A
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST.
BETTER CHANCES FOR MORE EXPANSIVE THUNDERSTORM ACTIVITY WILL OCCUR ON
THURSDAY AND FRIDAY. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS
IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING
TO FLOODING OF WASHES AND LOW LYING AREAS. AREAS OF BLOWING DUST MAY
ALSO BE POSSIBLE WITH THUNDERSTORM OUTFLOWS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-271200-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
452 AM MST MON AUG 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE
PRIMARY WEATHER HAZARD IS LOCALLY HEAVY RAIN THAT COULD LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MOISTURE WILL BE DECREASING SLIGHTLY TUESDAY AND WEDNESDAY...THOUGH
REMAIN HIGH ENOUGH TO SUPPORT THE CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS THROUGH THE END OF THE WEEK. THE PRIMARY WEATHER
HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 40 MPH...DEADLY
LIGHTNING...LOCALLY HEAVY RAIN LEADING TO FLOODING OF WASHES AND LOW
LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Aug 26, 5:33 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
533 PM MST MON AUG 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     DUST STORM       8 SW MARICOPA           32.98N 112.14W
08/26/2013                   PINAL              AZ   TRAINED SPOTTER

            VISIBILITY LESS THEN ONE QUARTER MILE

&&

EVENT NUMBER PSR1300145

MB
Local storm report, Aug 26, 5:37 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
537 PM MST MON AUG 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     DUST STORM       1 WSW COOLIDGE          32.97N 111.55W
08/26/2013                   PINAL              AZ   TRAINED SPOTTER

            VISIBILITY LESS THAN ONE QUARTER MILE

&&

EVENT NUMBER PSR1300146

MB
Local storm report, Aug 26, 6:05 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
605 PM MST MON AUG 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     DUST STORM       4 SSE TUMBLEWEED PARK   33.22N 111.80W
08/26/2013                   MARICOPA           AZ   TRAINED SPOTTER

            VISIBILITY LESS THAN 100 FEET.

&&

EVENT NUMBER PSR1300147

MB
Local storm report, Aug 26, 6:19 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
619 PM MST MON AUG 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     DUST STORM       1 SE AHWATUKEE          33.31N 111.99W
08/26/2013                   MARICOPA           AZ   TRAINED SPOTTER

            VISIBILITY ONE QUARTER MILE

&&

EVENT NUMBER PSR1300148

MB
Local storm report, Aug 26, 6:28 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
628 PM MST MON AUG 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     4 SSE TUMBLEWEED PARK   33.22N 111.80W
08/26/2013  M62 MPH          MARICOPA           AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1300149

MB
Local storm report, Aug 26, 6:35 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
635 PM MST MON AUG 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             4 SSE TUMBLEWEED PARK   33.22N 111.80W
08/26/2013  E0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

&&

EVENT NUMBER PSR1300150

MB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 5:01 PM MSTBlowing Dust AdvisoryPSR119 min
Aug 26, 5:10 PM MSTAreal Flood AdvisoryPSRGila, Maricopa110 min
Aug 26, 5:12 PM MSTDust Storm WarningPSR2 hr
Aug 26, 5:21 PM MSTSpecial Weather StatementPSRPinal39 min
Aug 26, 5:26 PM MSTSevere Thunderstorm WarningPSRPinal19 min
Aug 26, 5:47 PM MSTSevere Thunderstorm WarningPSRPinal58 min
Aug 26, 5:54 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal111 min
Aug 26, 6:10 PM MSTFlash Flood WarningPSRPinal2 hr
Aug 26, 6:21 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal24 min
Aug 26, 6:35 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal25 min
Aug 26, 6:55 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal110 min
Aug 26, 7:08 PM MSTSevere Thunderstorm WarningPSRMaricopa37 min
Aug 26, 7:31 PM MSTAreal Flood AdvisoryPSRMaricopa119 min
Aug 26, 8:26 PM MSTAreal Flood AdvisoryPSRMaricopa109 min
Aug 26, 9:11 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa34 min
Aug 26, 9:16 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa119 min
Aug 26, 10:45 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 27, 1:59 PM MSTSpecial Weather StatementPSR46 min
Aug 27, 2:14 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 27, 2:17 PM MSTSpecial Weather StatementPSRPinal43 min
Aug 27, 2:50 PM MSTSpecial Weather StatementPSR40 min
Aug 27, 2:58 PM MSTSpecial Weather StatementPSRPinal47 min
Aug 27, 4:18 PM MSTSevere Thunderstorm WarningPSRPinal57 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.